HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Hochster's formula on Betti numbers and Buchsbaum complexes

Files in This Item:
pre209.pdf267.62 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83353

Title: Hochster's formula on Betti numbers and Buchsbaum complexes
Authors: Hibi, T. Browse this author
Issue Date: Jul-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 209
Start Page: 1
End Page: 7
Abstract: The Betti numbers dimk.ToriA(k[􀀁],k) with i > v - d of the Stanley-Reisner ring k[􀀁] = A/I􀀂 of a Buchsbaum complex 􀀁 of dimension d - 1 ouer a field k with v uertices are studied.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68955
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University